# SDR SWAA2014050727768

- Difficulty date: April 29, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 55,648 hours, 44,230 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STATION 135.5 RIB-3, VERY AFT WEB CRACKED IN THE RIB LOWER CHORD.  REPAIRED WEB IAW EA.
